# SDR AMTA200500637

- Difficulty date: August 9, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- Engine: Rroyce RB211535E4
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Part number: 727792M
- Part serial: A1547
- Condition: Unserviceable
- Location: Right
- Part time: 11,248 hours, 2,968 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG R GEN DRIVE DISPLAYED GEN DRIVE LIGHT ILLUMINATED, GEN DRIVE DISCONNECTED.  REMOVED AND REPLACED IDG IAW M57-24-01.
